Deformation space of discrete groups of SU(2,1) in quaternionic hyperbolic plane: a case study - Archive ouverte HAL Access content directly
Journal Articles Experimental Mathematics Year : 2021

Deformation space of discrete groups of SU(2,1) in quaternionic hyperbolic plane: a case study

Abstract

In this note, we study deformations of discrete and Zariski dense subgroups of SU(2, 1) in quaternionic hyperbolic space. Specifi- cally we consider two examples coming from representations of 3-manifold groups (the figure eight knot and Whitehead links complement) and show opposite behavior: one is not deformable outside U(2,1), while the other has a big space of deformations in Sp(2, 1).

Dates and versions

hal-01736953 , version 1 (19-03-2018)

Identifiers

Cite

Antonin Guilloux, Inkang Kim. Deformation space of discrete groups of SU(2,1) in quaternionic hyperbolic plane: a case study. Experimental Mathematics, 2021, Volume 30 (4), pp.453-458. ⟨10.1080/10586458.2018.1559776⟩. ⟨hal-01736953⟩
192 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More